U.S. doctors online nowAsk doctors free
United Kingdom
A 53-year-old male asked:

I'm on apixaban twice a day for clots on the lungs was diagnosed 3 months ago but still feeling rotten now my hemotologist has put me on flucloxacilli?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
I do not: know why your hematologist is treating you with antibiotics thus more information is needed but I can say that the blood clots (pulmonary emboli) are a sign of other medical issues and the combination of these could make you continue to feel "rotten"!!!!! Speak with your hematologist (blood clotting expert) about how you feel and do not hesitate to tell him/her about your continuing symptoms! Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.